# SDR COMA9560562

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Ground Spoilers
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OUTBOARD GROUND SPOILERS CAUTION MESSAGE ON EICAS FLIGHT SPOILERS FAULT MESSAGE.  THE PROBLEM COULD NOT BE DUPLICATED AND CLEARED FAULT MESSAGES FROM SECU.  AIRCRAFT RELEASED FOR TEST FLIGHT AND NO FURTHER DISCREPANCIES NOTED.
